MURAL - Maynooth University Research Archive Library

    Localness of Certain Banach Modules

    O'Farrell, Anthony G. (1975) Localness of Certain Banach Modules. Indiana University Mathematics Journal, 24 (12). pp. 1135-1141. ISSN 0022-2518

    Download (512kB) | Preview

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    The abstract is included in the text.

    Item Type: Article
    Additional Information: Cite as: O'Farell, Anthony G. “Localness of Certain Banach Modules.” Indiana University Mathematics Journal, vol. 24, no. 12, 1975, pp. 1135–1141.
    Keywords: Localness; Banach Modules;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 14702
    Depositing User: Prof. Anthony O'Farrell
    Date Deposited: 19 Aug 2021 13:31
    Journal or Publication Title: Indiana University Mathematics Journal
    Publisher: Department of Mathematics Indiana University
    Refereed: Yes
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads